# SDR DALA2016020100773

- Difficulty date: January 31, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LONGERON 9R WITH FRAME, BS 1380.  LONGERON 9 RT WAS REPAIRED IAW SRM 53-02, FIG 18, AND DRILLED AND ADJUSTED IAW 51-10-4 AND WAS TREATED AND PAINT IAW SRM 51-10-3, PAR 21 AND 14 AND WAS INSTALLED IAW SRM 51-30-5 AND 51-30-2.
